# SDR CA021016023

- Difficulty date: July 14, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Snias AS350B
- Aircraft time: 5,804 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 0177555170
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BLEED VALVE WILL NOT CLOSE. TROUBLESHOOTING REVEALED FAULTY TACH BOX. TACH BOX REPLACED, OPERATIONS NOW CORRECT.
